# SDR C2XA01IA343

- Difficulty date: August 25, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135ER
- Aircraft serial: 135303
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLL - FLIGHT 4134 THE CREW REPORTED A LAV SMOKE WARNING AND AND VISIBLE SMOKE PRESENT ON APPROACH TO IAH.  THE AIRCRAFT WAS DIVERTED TO CLL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, GROUND RAN BOTH PACKS FROM ENGINE BLEED AND APU BLEED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
